×

zbMATH — the first resource for mathematics

Characterizations of strong unicity in approximation theory. (English) Zbl 0273.41019

MSC:
41A50 Best approximation, Chebyshev systems
41A65 Abstract approximation theory (approximation in normed linear spaces and other abstract spaces)
41A10 Approximation by polynomials
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Cheney, E.W, ()
[2] Haar, A, Die minkowskische geometrie und die annaherung an stetige funktionen, Math. ann., 78, 294-311, (1918) · JFM 46.0418.01
[3] Kolmogorov, A.N, A remark on the polynomials of P. L. cebysev deviating the least from a given function, Uspehi mat. nauk., 3, 216-221, (1948), (Russian) · Zbl 0030.02803
[4] Newman, D.J; Shapiro, H.S, Some theorems on cebysev approximation, Duke math. J., 30, 673-681, (1963) · Zbl 0116.04502
[5] Rivlin, T.J; Shapiro, H.S, A unified approach to certain problems of approximation and minimization, J. SIAM, 9, (1961) · Zbl 0111.06103
[6] Wulbert, D.E, Uniqueness and differential characterization of approximation from manifolds of functions, Bull. amer. math. soc., 77, 88-91, (1971) · Zbl 0206.07501
[7] Wulbert, D.E, Uniqueness and differential characterization of approximations from manifolds of functions, Amer. J. math., 18, 350-366, (1971) · Zbl 0227.41009
[8] Zuhovickii, S.I; Zuhovickii, S.I, On approximation of real functions in the sense of P. L. cebysev, Uspehi mat. nauk., Amer. math. soc. transl., 19, 221-252, (1956), (Russian)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.